Immune cell populations in the duodenal mucosa of cats with inflammatory bowel disease

NEA Waly, CR Stokes, TJ Gruffydd-Jones, MJ Day

Research output: Contribution to journalArticle (Academic Journal)peer-review

47 Citations (Scopus)
Translated title of the contributionImmune cell populations in the duodenal mucosa of cats with inflammatory bowel disease
Original languageEnglish
Pages (from-to)816 - 825
Number of pages10
JournalJournal of Veterinary Internal Medicine
Volume18 (6)
DOIs
Publication statusPublished - Nov 2004

Bibliographical note

Publisher: American College of Veterinary Internal Medicine

Cite this